MathSciNet Relay Station
MathSciNet bibliographic data
MR2532881 (2011a:92115) 92D30 (34K18 34K20 34K60 92D25)
Zhou, Xueyong; Shi, Xiangyun; Song, Xinyu Analysis of a delay prey-predator model with disease in the prey species only. J. Korean Math. Soc. 46 (2009), no. 4, 713–731.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement